| Model Number |
N/A |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a meniscal suture operation, the implants did not work as the suture came out without a knot.No patient impact, no delay.No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Report source: foreign : (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.